# SDR DALA2023101808586

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N107DN
- Make and model: Airbus A321-211
- Aircraft serial: 9582
- Aircraft time: 8,976 hours, 4,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP INTERCONNECT STRUT HAS CORROSION. REQUIRES REPLACEMENT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0229:2751-9202/001 00266 REPLACED RH FLAP INTERCONNECT STRUT PER A321 AMM 27-51-44. STRUT, INTERCON OFF 30-2751-9-0002 11007 ON 30-2751-9-0002 20776. (LP# 0015887)
